On humira for a year, now have yeast infections after sexual activity, have completed diflucan (fluconazole) (2 pills) last week. Calling as doc in am, what treats?

Odd. If sex partner the same and vaginal infections not prevalent before humira, (adalimumab) then Humira (adalimumab) may be the cause. However, may not be yeast but bacterial vaginosis instead. Yeast usually suppressed by the natural bacteria in the vagina which keep the ph low. Need gyn exam to determine precise cause to get correct treatment. Not to worry if Humira (adalimumab) the problem as there are other drugs nearly identical.

Related Questions

I've had a yeast infection for a few months now. My doc prescribed me diflucan (fluconazole). I have taken two rounds and still have the infection. What should I do?

RECURRENT YEAST. Recurrent Yeast infections. You need a follow up exam/labs/vaginal swab and culture. You may want to get a second GYN consult. Especially get screened for Diabetes, which can cause recurrent infections due to elevated glucose. Read more...